# SDR AALA201703039001

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 20,914 hours, 17,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Not Seated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR OPEN ILLUMINATED AT NORMAL PRESSURE. MAINTENANCE FOUND OVERWING ESCAPE HATCH LATCH NOT SEATED COMPLETELY. RESEATED HATCH IAW AMM 52-21-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
